×

zbMATH — the first resource for mathematics

JAMM. Journal of Advanced Mathematical Modeling

Short Title: JAMM, J. Adv. Math. Model.
Publisher: University of Shahid Chamran, Ahvaz, Iran
ISSN: 2251-8088/e
Online: https://jamm.scu.ac.ir/browse?_action=issue&lang=en
Comments: Indexed cover-to-cover; Published electronic only as of Vol. 3, No. 2 (2013). This journal is available open access. Vol. 1, No. 1 (2011) and Vol. 2, No. 2 (2012) were published with the ISSN 2251-8082.
Documents Indexed: 140 Publications (since 2011)
References Indexed: 63 Publications with 668 References.
all top 5

Authors

7 Mohammadzadeh, Mohsen
3 Golalizadeh, Mousa
2 Akbari, Mohammad Ghasem
2 Asgharzadeh, Akbar
2 Baghishani, Hossein
2 Barmalzan, Ghobad
2 Chinipardaz, Rahim
2 Eskandari, Farzad
2 Fadafen, Saeedeh Bafekri
2 Farnoosh, Rahman
2 Fathi, Mohammad Reza
2 Haghighi, Ahmad Reza
2 Hesameddini, Esmail
2 Iranpanah, Nasrollah
2 Jalalvand, Mehdi
2 Kazemi, Iraj
2 Nadeb, Hossein
2 Parsian, Ahmad
2 Saljooghi, Faranak Hosseinzadeh
2 Torabi, Hamzeh
1 Abbasi, Morteza
1 Abbasi, Neda
1 Abdi, Khadijeh
1 Abdoli, Ghahraman
1 Abedinpour, Liiajadmeh Leila
1 Abjadian, Maryam
1 Abyar, Ameneh
1 Afrooz, Soosan
1 Afsharisafavi, Alireza
1 Aghababa, Mohammad Pourmahmood
1 Aghaee, Mohammad Ali
1 Ahadian, Java
1 Ahmadi, Masumeh
1 Ahmadloo, Razieh
1 Akbarian, Tahereh
1 Akhgari, Omid
1 Akhoundi, Naser
1 Akrami, Abbas
1 Alipour, Mohsen
1 Alizadeh, Ali Mohammad
1 Aminifar, Elahe
1 Anvary Rostamy, Ali Asghar
1 Arefi, Mohsen
1 Asadollahi, Masoumeh
1 Asghary, Nasim
1 Ashrafi, Mehdi
1 Ayat, Seyed Masih
1 Azar, Adel
1 Azarpanah, Fariborz
1 Azizi, Fariba
1 Babaei, Afshin
1 Baderi, Zahra
1 Bagheri, Mohammad Ali
1 Bagheri, Shahin
1 Baghfalaki, Taban
1 Bahari, Fayyaz
1 Bahmani, Erfan
1 Bahrami Samani, Ehsan
1 Bahrami, Ehsan
1 Bardi, Ghorbanali Bagheri
1 Basiri, Elham
1 Batamiz, Aida
1 Bazyari, Abouzar
1 Beheshti, Neda
1 Behroozifar, Mahmoud
1 Behzadi, Mohammadhassan
1 Beigi, Sakine
1 Bozorgi-Amiri, Ali
1 Chachi, Jalal
1 Chaharsooghi, Kamal
1 Chahkandi, Majid
1 Chaji, Alireza
1 Chamani Anbaji, Roya
1 Chamani, Reyhaneh
1 Dadvand, Abdolrahman
1 Dalvand, Zeynab
1 Damirchi, Javad
1 Danesh, Sedigheh
1 Darafsheh, Mohammad Reza
1 Dastour, Hatef
1 Davoudian, Maryam
1 Dehghani-Madiseh, Marzieh
1 Dehsari, Iraj
1 Didehvar, Farzad
1 Edalatzadeh, Behrouz
1 Eghbal, Negar
1 Elahi, Parviz
1 Emami, Hadi
1 Esmaeili, Shahrokh
1 Esmati, Ebrahim
1 Etebar, Masoumeh
1 Etemad, Mohsen
1 Fakharzadehjahromi, Alireza
1 Fallah, Afshin
1 Farhadi, Majid
1 Feizi, Awat
1 Firouzabadi, Morteza Fotouhi
1 Foroutannia, Davoud
1 Gachpazan, Morteza
1 Ganjali, Mojataba
...and 193 more Authors

Publications by Year

Citations contained in zbMATH Open

4 Publications have been cited 4 times in 4 Documents Cited by Year
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
1
2016
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
1
2012
A new optimization operational matrix algorithm for solving nonlinear variable-order time fractional convection-diffusion equation. Zbl 1438.35409
Hassani, Hossein; Naragirad, Eskandar
1
2019
Fuzzy parameter estimation via fuzzy weights and linear programming. Zbl 1412.62108
Danesh, Sedigheh; Farnoosh, Rahman; Razzaghnia, Tahereh
1
2016
Frailty and proportional hazards models for analysis of spatial survival data. Zbl 1413.62155
Motarjem, Kioumars; Mohammadzadeh, Mohsen; Abyar, Ameneh
1
2014
Investigation of approximate solution of mathematical model of singular perturbation problem of including second order linear equation with variable coefficients and Dirichlet boundary conditions. Zbl 1304.62123
Sarakhsi, Ali Reza; Jahanshahi, Mohammad; Sarakhsi, Mojtaba
1
2012

Citations by Year